Alert archive / Tennessee / Flash Flood Warnings in 2025
Flash Flood Warning 72, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Jun 26, 2025, 10:12 AM CDT for Wayne County, Tennessee. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2025, 10:12 AM CDT (15:12 UTC)
- Expired
- Jun 26, 2025, 12:15 PM CDT
- In force
- 2 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Wayne County, TN
The radar
The Nashville radar (KOHX), 146 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 3.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2041 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
214
WGUS54 KOHX 261512
FFWOHX
TNC181-261715-
/O.NEW.KOHX.FF.W.0072.250626T1512Z-250626T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1012 AM CDT Thu Jun 26 2025
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Northeastern Wayne County in middle Tennessee...
* Until 1215 PM CDT.
* At 1012 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 4 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Waynesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3524 8775 3531 8779 3540 8769 3542 8768
3532 8758
FLASH FLOOD...RADAR INDICATED
$$
CravensWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 6:35 AM CDT, 3 hours 37 minutes earlier. Its key messages:
- Updated at 630 AM CDT Thu Jun 26 2025
- Dangerous heat will continue through Friday as heat index values reach into the triple digits each day.
- Rain chances will gradually increase late this week and especially this weekend.
- Temperatures will taper off closer to seasonal normals next week.
Area forecast discussion, Jun 26, 6:35 AM CDT, 3 hours 37 minutes before
Area Forecast Discussion National Weather Service Nashville TN 635 AM CDT Thu Jun 26 2025 ...New AVIATION... .KEY MESSAGES... Updated at 630 AM CDT Thu Jun 26 2025 - Dangerous heat will continue through Friday as heat index values reach into the triple digits each day. - Rain chances will gradually increase late this week and especially this weekend. - Temperatures will taper off closer to seasonal normals next week. && .SHORT TERM... (Tonight through Friday Night) Issued at 1024 PM CDT Wed Jun 25 2025 High pressure at the surface and aloft remains the dominant weather feature affecting Middle Tennessee, but its influence is soon to be on the wane. We've about 2 more days of excessive heat, then temperatures will begin trending closer to seasonal normals. As the ridge starts to break down, we can expect more convective activity tomorrow afternoon than what we've seen the past couple of days. Although instability parameters won't be quite as impressive tomorrow as they were today, we will nonetheless still have plenty of instability around, some additional moisture, and less subsidence so that convection will be more prevalent on Thursday. As a result, the SPC has placed a significant portion of Middle Tennessee (mainly areas to the east and south of Nashville) under a marginal risk of severe storms tomorrow, with damaging winds being the primary threat. Rain and storm chances will continue to increase on Friday and beyond. && .LONG TERM... (Saturday through next Thursday) Issued at 1024 PM CDT Wed Jun 25 2025 Medium to high rain and storm chances will settle in for the weekend and into early next week. Owing to the increased cloud cover and breakdown of the warm, southerly flow, temperatures by this weekend and into next week will ease off and be a little more tolerable. It appears that we will be treated to a frontal passage/shortwave passage on Tuesday, so we can expect PoPs to drop off beginning around middle of next week. && .AVIATION... (12Z TAFS) Issued at 630 AM CDT Thu Jun 26 2025 Mostly VFR conditions this morning with the exception of some reduced VIS over the Cumberland Plateau and thunderstorms over the southern portion of the CWA causing MVFR CIGs and VIS. Storm activity will diminish through the morning along with the reduced VIS over the Upper Cumberland. Light and variable winds are expected today with VFR conditions. This afternoon, scattered thunderstorms develop across the CWA. Tonight, some areas of reduced VIS is possible throughout Middle TN. && .PRELIMINARY POINT TEMPS/POPS... Nashville 96 75 93 75 / 20 10 30 10 Clarksville 95 75 92 74 / 10 10 30 10 Crossville 90 68 87 68 / 40 20 50 20 Columbia 95 73 91 72 / 30 10 30 10 Cookeville 91 71 88 70 / 30 20 40 20 Jamestown 91 69 88 68 / 30 20 40 20 Lawrenceburg 93 71 90 71 / 30 20 40 20 Murfreesboro 95 73 92 73 / 30 20 30 20 Waverly 94 73 92 72 / 10 10 20 10 && .OHX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM CDT Friday for TNZ005>011-023>034- 056>066-075-077>080-093>095. && SHORT TERM...Rose LONG TERM....Rose AVIATION.....Cravens
In the hours before
Special weather statement, Jun 26, 6:04 AM CDT, 4 hours 8 minutes before
Special Weather Statement
National Weather Service Nashville TN
604 AM CDT Thu Jun 26 2025
TNZ094-095-261130-
Lawrence TN-Giles TN-
604 AM CDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LAWRENCE AND
CENTRAL GILES COUNTIES THROUGH 630 AM CDT...
At 603 AM CDT, Doppler radar was tracking a strong thunderstorm near
Pulaski, moving northwest at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lawrenceburg, Pulaski, Elkton, Minor Hill, Lynnville, Goodspring, and
Leoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3510 8688 3500 8712 3520 8741 3539 8702
TIME...MOT...LOC 1103Z 149DEG 20KT 3510 8705
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CCThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 6:04 AM CDT | Special Weather Statement | OHX | Giles | 26 min |
| Jun 26, 7:09 AM CDT | Areal Flood Advisory | OHX | Giles, Maury | 3 hr |
| Jun 26, 7:50 AM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Maury | 3 hr |
| Jun 26, 8:41 AM CDT | Areal Flood Advisory | OHX | Maury, Williamson | 3 hr |
| Jun 26, 9:21 AM CDT | Areal Flood Advisory | OHX | Hickman, Lawrence, Lewis, Maury, Wayne | 3 hr |
| Jun 26, 6:06 PM CDT | Special Weather Statement | OHX | Coffee | 24 min |
Nearby
Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.